RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2004, Volume 8, Pages 69–78 (Mi tdm121)  

Some identities for trigomometrical Gauss sums and their applications

O. N. Vasilenko


Full text: PDF file (414 kB)

Citation: O. N. Vasilenko, “Some identities for trigomometrical Gauss sums and their applications”, Tr. Diskr. Mat., 8, Fizmatlit, Moscow, 2004, 69–78

Citation in format AMSBIB
\Bibitem{Vas04}
\by O.~N.~Vasilenko
\paper Some identities for trigomometrical Gauss sums and their applications
\serial Tr. Diskr. Mat.
\yr 2004
\vol 8
\pages 69--78
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm121}


Linking options:
  • http://mi.mathnet.ru/eng/tdm121
  • http://mi.mathnet.ru/eng/tdm/v8/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:194
    Full text:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020